MathSciNet Relay Station
MathSciNet bibliographic data
MR2034133 (2004j:11005) 11A25 (11Y70)
Goto, T.; Shibata, S. All numbers whose positive divisors have integral harmonic mean up to 300. Math. Comp. 73 (2004), no. 245, 475–491 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement